| Model Number |
VICM5_13.2 |
| Medical Device Problem Code |
No Apparent Adverse Event (3189)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/10/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
A2: unk.A3: unk.A4: unk.A5: unk.A6: unk.B3: unk.D4: expiration date unk.D6a: unk.D6b: unk.H4: unk.(b)(4).
Event or Problem Description
The reporter indicated the surgeon implanted an implantable collamer lens.The lens was reported as having a sizing issue and remained implanted.Additional information has been requested but none has been forthcoming.
Additional Manufacturer Narrative
Additional data: h6 - work order search: no similar complaint was reported for units within the same lot.Corrected data: b5: the reporter indicated the surgeon implanted a 13.2mm vicm5_13.2 implantable collamer lens, -12.00 diopter, into the patients left eye (os) on (b)(6) 2023.The lens was reported as low vaulting.The lens remained implanted.Additional information has been requested but none has been forthcoming.Claim # (b)(4).